MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 300255
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(4).Investigation summary: 1 photo was provided to bd medical ¿ pharmaceutical system (bdm-ps) for analysis.The description of the issue is unclear it is not possible to investigate the reported condition, determine the root cause or link to a quality criteria in the customer specification.The batch was manufactured and released according to applicable procedures and specifications.Consequently, bdm-ps will not define corrective or preventive actions following the investigation of this complaint.This complaint is registered in bd complaint system and trend analysis will be performed.The batch involved in this complaint meets all acceptable quality levels (aql¿s), was manufactured, and released according to applicable procedures and specifications.A review of the quality history within the sap system has been performed as part of the investigation.No quality notifications were identified during the production which relate to the reported condition.Unconfirmed: bd could not confirm the reported condition.
 
Event or Problem Description
It was reported that the bd hypoint¿ needle experienced foreign matter contamination.The following information was provided by the initial reporter: a box contains black foreign matter inside one needle shield.The defect was found after opening the product folding box and the customer did not use the concerned box.

Brand Name
BD HYPOINT¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16062983
Report Number8041187-2022-00773
Device Sequence Number2044723
Product Code FMI
UDI-Device Identifier00382903002559
UDI-Public00382903002559
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2026
Device Model Number300255
Device Catalogue Number300255
Device Lot Number1160088
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Initial Report FDA Received Date12/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown